# SDR AALA2018083099019

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 16,354 hours, 3,368 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE PULL UP SIGN IS LOOSE. RESECURED LOOSE PULL UP SIGN ON DOOR.  CHECKS OK.
